Alert archive / Montana / Special Weather Statements in 2021

Special Weather Statement, NWS Great Falls, MT

July 21, 2021Teton County, Montana

NWS Great Falls, MT issued this special weather statement at Jul 21, 2021, 9:55 PM MDT for Teton County, Montana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2021, 9:55 PM MDT (03:55 UTC)
Expired
Jul 21, 2021, 10:30 PM MDT
In force
35 min
Issued by
NWS Great Falls, MT

County Teton County, MT

The radar

The Great Falls radar (KTFX), 94 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 3.9 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2021-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2021-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2525 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

087 
WWUS85 KTFX 220355
SPSTFX

Special Weather Statement
National Weather Service Great Falls MT
955 PM MDT Wed Jul 21 2021

MTZ048-220430-
Southern Rocky Mountain Front-
955 PM MDT Wed Jul 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEWIS AND CLARK
AND WESTERN TETON COUNTIES...

At 954 PM MDT, a strong thunderstorm was located 15 miles northwest
of Augusta, or 28 miles southwest of Choteau, moving north at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Pishkun Reservoir.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Great Falls.

LAT...LON 4756 11256 4762 11281 4801 11266 4791 11228
TIME...MOT...LOC 0354Z 200DEG 27KT 4759 11269 

$$

Ludwig

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this special weather statement went out at Jul 21, 9:33 PM MDT, 22 minutes earlier.

Area forecast discussion, Jul 21, 9:33 PM MDT, 22 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
933 PM MDT Wed Jul 21 2021

.UPDATE...

Only update to current forecast was to add mention of gusty winds,
small hail, heavy rain, and frequent lightning to thunderstorms to
reflect current situation. The current forecast describes the
potential for lingering thunderstorms through midnight. The main
area of thunderstorms that moved east over the plains is currently
along a line from Havre south through Lewistown that is moving
east. Wind gusts of 30 to 45 mph have been common with areas of
heavy rainfall and at least small hail. The few storms that are
moving off the Rocky Mountain Front and across southwest Montana
seem to be weakening. -Coulston

&&

.SYNOPSIS...

Scattered showers and thunderstorms will continue to develop this
evening, with a few stronger storms likely. Gusty westerly winds
may develop over the plains on Thursday and Friday, which will
bring fire weather concerns. Temperatures will generally remain
well above normal for the remainder of the forecast period.

&&

.AVIATION...
645 PM MDT Wed Jul 21 2021 (22/00Z TAF period)

Moisture in the southwest flow aloft will bring scattered showers
and thunderstorms to much of the area along and south of a KMSO-KHVR
line through around 06Z, then again after 18Z. Wind gusts in excess
of 40 kt, periods of heavy rain with MVFR conditions, and lightning
will be the main threats. Otherwise, conditions will be VFR with
mostly light winds, but westerly winds will become gusty overall
after 18Z. -Coulston

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.FIRE WEATHER...

A cold front passing over the Northern Rockies Thursday afternoon
will cause increasing west winds while humidity falls below 20
percent. These are critical fire weather conditions and warrant a
Red Flag Warning. These dry and windy conditions may spread a bit
further into adjacent fire zones towards Great Falls and Helena.
Scattered thunderstorms are also possible Thursday afternoon along
and ahead of the front, possibly producing additional dry
lighting activity outside thunderstorm cores. Winds decrease
Thursday night, but with critically dry air moving into the area,
overnight RH will be poor to moderate. Relative humidity is
expected to drop below 15 percent on Friday, with gusty winds
returning in a deeply mixed boundary layer.

&&

.PREV DISCUSSION...
/ISSUED 645 PM MDT Wed Jul 21 2021/

Satellite and radar imagery shows the expected development of
scattered showers and thunderstorms across Southwest Montana, and
also over the Northern Rockies and central Mountains. Mesoanalysis
indicates moderate instability with increasing shear located
upstream over NW Montana. Storm coverage will expand into the
evening areas, with the environment capable of supporting a few
stronger to severe storms. Faster storm motion compared to
yesterday should result in lower rainfall totals, but locally
heavy rainfall, hail to the size of quarters, and damaging wind
gusts are all possible from some of this evenings thunderstorms.

Thunderstorm activity dissipates overnight. Attention then turns
to an approaching cold front associated with a strong upper level
trough presently over the Canadian Rockies. The surface front will
move through the region Thursday morning, causing a shift to west
and northwest winds as dry air moves in behind the front. Although
technically a cold front, temperatures will still climb back into
the 80s to near 90, causing a period of critical fire weather
conditions over portions of North-central Montana Thursday
afternoon. Scattered showers are expected to develop once again
along and ahead of the front, with dry lightning potential outside
of thunderstorm cores.

While surface dewpoint temperatures have recently been in the 50s,
these will drop into the 20s by Friday with critically low
relative humidity dropping below 15 percent Friday afternoon.
Low level satellite water vapor imagery reveals the source region
for this dry air presently over Northern California into Southern
Oregon. Deep layer mixing under the stable but brisk westerly flow
will mix gusty winds to the surface Friday, once again causing
elevated to critical fire weather concerns over a larger area
Friday afternoon.

After being temporarily flatted Friday, the upper level ridge slowly
amplifies Saturday into next week again for continued very warm
and dry conditions. Some moisture may get entrained into the flow
around the ridge and move into at least southwest MT by the middle
of next week for isolated thunderstorm chances, otherwise little
or no precipitation is expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  57  91  50  88 /  50  20  10   0
CTB  52  82  44  82 /  30   0   0   0
HLN  61  92  56  90 /  40  20  10   0
BZN  56  92  52  90 /  30  30  10   0
WYS  44  82  42  83 /  10  30  10   0
DLN  54  88  49  88 /  40  30   0   0
HVR  59  92  50  89 /  60  10  10   0
LWT  59  90  53  87 /  60  40  30   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday afternoon through Friday evening
Central and Eastern Lewis and Clark National Forest Areas...
Chouteau and Fergus Counties...Helena and Townsend Ranger
Districts of the Helena National Forest...Lincoln Ranger
District of the Helena National Forest.

Red Flag Warning from noon Thursday to 9 PM MDT Friday Eastern
Glacier/Toole/Central/Eastern Pondera/Liberty...Hill and Blaine
Counties...Lewis and Clark National Forest Rocky Mountain
District-Rocky Mountain Front.

Fire Weather Watch from Friday afternoon through Friday evening
Deerlodge/Western Beaverhead National Forest...Eastern
Beaverhead National Forest.

Fire Weather Watch from Friday afternoon through Friday evening
Gallatin National Forest.

&&

http://www.weather.gov/greatfalls

In the hours before

Special weather statement, Jul 21, 9:14 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Great Falls MT
914 PM MDT Wed Jul 21 2021

MTZ011-044-045-220330-
Liberty-Hill-Toole-
914 PM MDT Wed Jul 21 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LIBERTY...
NORTHEASTERN TOOLE AND NORTHWESTERN HILL COUNTIES...

At 914 PM MDT, radar indicated strong thunderstorms were located
along a line extending from 18 miles northeast of Sunburst to 19
miles north of Joplin. Movement was northeast at 50 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Whitlash.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4878 11078 4899 11156 4899 11035
TIME...MOT...LOC 0314Z 227DEG 45KT 4903 11157 4884 11085

SC
Special weather statement, Jul 21, 9:36 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Great Falls MT
936 PM MDT Wed Jul 21 2021

MTZ011-047-051-220400-
Fergus-Hill-Blaine-
936 PM MDT Wed Jul 21 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FERGUS...BLAINE AND
EASTERN HILL COUNTIES...

At 936 PM MDT, radar indicated strong thunderstorms were located
along a line extending from 17 miles north of Chinook to 23 miles
south of Lewistown. Movement was east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Havre, Lewistown, Chinook, Harlem, Winifred, Grass Range, Hays, Fort
Belknap, Turner, Roy, Fergus, Forestgrove, Lodge Pole, Cleveland,
Zurich, Valentine, Hogeland, Hilger, Fred Robinson Bridge and Lohman.

This includes the following highways...
 Highway 200 between mile markers 75 and 123.
 Highway 191 between mile markers 1 and 2, between mile markers 1 and
42, and between mile markers 27 and 87.
 Highway 2 between mile markers 383 and 445.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4727 10872 4710 10874 4708 10860 4675 10864
      4670 10957 4773 10961 4774 10953 4813 10953
      4813 10965 4890 10969 4896 10823 4844 10835
      4844 10842 4798 10843 4792 10889 4774 10890
      4765 10877 4756 10832 4732 10831
TIME...MOT...LOC 0336Z 278DEG 18KT 4883 10932 4673 10935

SC
Special weather statement, Jul 21, 9:44 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Great Falls MT
944 PM MDT Wed Jul 21 2021

MTZ015-055-220415-
Madison-Gallatin-
944 PM MDT Wed Jul 21 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MADISON
AND CENTRAL GALLATIN COUNTIES...

At 943 PM MDT, strong thunderstorms were clustered 8 miles northeast
of Ennis, or 18 miles northeast of Virginia City, moving northeast at
35 mph.

Winds in excess of 40 mph and brief heavy rain are possible with
these storms.

Locations impacted include...
Bozeman, Belgrade, Three Forks, Manhattan, Ennis, Pony, Harrison,
Norris, Big Sky, Mcallister, Bozeman Hot Springs, Gallatin Gateway,
Cameron, Missouri Headwaters State Park, Logan, Four Corners,
Amsterdam, Jeffers, Church Hill and Willow Creek.

This includes the following highways...
 Interstate 90 between mile markers 278 and 304, and near mile marker
306.
 Highway 191 between mile markers 41 and 87.
 Highway 287 between mile markers 28 and 81, and between mile markers
95 and 97.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4555 11217 4580 11173 4580 11171 4585 11164
      4602 11135 4553 11090 4552 11092 4536 11092
      4535 11104 4523 11105 4504 11163
TIME...MOT...LOC 0343Z 236DEG 31KT 4543 11161

SC
Local storm report, Jul 21, 9:48 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
948 PM MDT WED JUL 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     5 NNE CAMERON           45.27N 111.65W
07/21/2021  M48 MPH          MADISON            MT   AWOS

            AWOS STATION KEKS ENNIS BIG SKY AWOS.

&&

ML
Local storm report, Jul 21, 9:54 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
954 PM MDT WED JUL 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     8 W TOWNSEND            46.32N 111.70W
07/21/2021  M65 MPH          BROADWATER         MT   MESONET

            EKHM8 RAWS. TIME ESTIMATED FROM RADAR.

0528 PM     TSTM WND GST     3 WNW TOWNSEND          46.33N 111.59W
07/21/2021  M61 MPH          BROADWATER         MT   MESONET

            GINM8 RAWS. TIME ESTIMATED FROM RADAR.

0530 PM     TSTM WND GST     14 SW SIMMS             47.33N 112.10W
07/21/2021  M53 MPH          LEWIS AND CLARK    MT   AWOS

            AWOS STATION K1GM GOLF.

0505 PM     TSTM WND GST     GALATA                  48.48N 111.35W
07/21/2021  M50 MPH          TOOLE              MT   MESONET

            SITE DW9605.

0402 PM     TSTM WND GST     6 NNW LAKEVIEW          44.68N 111.83W
07/21/2021  M49 MPH          BEAVERHEAD         MT   MESONET

            MESONET STATION RRDM8 RED ROCK RAWS.

0530 PM     TSTM WND GST     3 E LOTHAIR             48.47N 111.18W
07/21/2021  M48 MPH          LIBERTY            MT   MESONET

            MESONET STATION EW8201 LOTHAIR 3E.

0554 PM     TSTM WND GST     13 N CHESTER            48.70N 110.98W
07/21/2021  M48 MPH          LIBERTY            MT   MESONET

            MESONET STATION DW4776 CHESTER.

0900 PM     TSTM WND GST     3 SW LEWISTOWN          47.03N 109.47W
07/21/2021  M48 MPH          FERGUS             MT   ASOS

            ASOS STATION KLWT LEWISTOWN AIRPORT.

0930 PM     TSTM WND GST     5 NNE CAMERON           45.27N 111.65W
07/21/2021  M48 MPH          MADISON            MT   AWOS

            AWOS STATION KEKS ENNIS BIG SKY AWOS.

0523 PM     TSTM WND GST     17 SW SIMMS             47.29N 112.15W
07/21/2021  M47 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION MTBOW BOWMANS (MT DOT).

0541 PM     TSTM WND GST     8 NNE AUGUSTA           47.60N 112.32W
07/21/2021  M47 MPH          TETON              MT   AWOS

            AWOS STATION K1FM FOXTROT.

0543 PM     TSTM WND GST     2 E HELENA              46.60N 111.98W
07/21/2021  M47 MPH          LEWIS AND CLARK    MT   ASOS

            ASOS STATION KHLN HELENA AIRPORT.

0612 PM     TSTM WND GST     5 WSW GREAT FALLS       47.47N 111.38W
07/21/2021  M47 MPH          CASCADE            MT   ASOS

            ASOS STATION KGTF GREAT FALLS AIRPORT.

0800 PM     TSTM WND GST     4 NW COFFEE CREEK       47.39N 110.13W
07/21/2021  M47 MPH          FERGUS             MT   MESONET

            MESONET STATION MTM15 3.6 NW COFFEE CREEK
            (MT-MESO).

0801 PM     TSTM WND GST     2 NW WINDHAM            47.10N 110.17W
07/21/2021  M46 MPH          JUDITH BASIN       MT   AWOS

            AWOS STATION K1CM CHARLIE.

0348 PM     TSTM WND GST     10 W WISE RIVER         45.77N 113.15W
07/21/2021  M45 MPH          BEAVERHEAD         MT   MESONET

            MESONET STATION TT051 IRAWS 45.

0530 PM     TSTM WND GST     5 NE CRAIG              47.13N 111.90W
07/21/2021  M45 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION DBOM8 DEARBORN RAWS.

0601 PM     TSTM WND GST     14 NNW JOPLIN           48.74N 110.93W
07/21/2021  M45 MPH          LIBERTY            MT   MESONET

            MESONET STATION DW4821 CHESTER.

0728 PM     TSTM WND GST     1 ESE MALMSTROM AFB     47.50N 111.17W
07/21/2021  M45 MPH          CASCADE            MT   AWOS

            AWOS STATION KGFA MALMSTROM AFB.

0437 PM     TSTM WND GST     2 NW PENDROY            48.07N 112.33W
07/21/2021  M44 MPH          TETON              MT   MESONET

            MESONET STATION MTPND PENDROY (MT DOT).

0818 PM     TSTM WND GST     13 S FORT BELKNAP       48.30N 108.72W
07/21/2021  M43 MPH          BLAINE             MT   MESONET

            MESONET STATION FBLM8 FORT BELKNAP RAWS.

0604 PM     TSTM WND GST     7 SSE ULM               47.33N 111.48W
07/21/2021  M42 MPH          CASCADE            MT   TRAINED SPOTTER

0630 PM     TSTM WND GST     20 N RUDYARD            48.85N 110.60W
07/21/2021  M42 MPH          HILL               MT   MESONET

            MESONET STATION EW1937 GOLDSTONE.

0601 PM     TSTM WND GST     8 SSE ULM               47.32N 111.47W
07/21/2021  M41 MPH          CASCADE            MT   AWOS

            AWOS STATION K1IM INDIA.

0616 PM     TSTM WND GST     10 WSW STOCKETT         47.30N 111.36W
07/21/2021  M41 MPH          CASCADE            MT   MESONET

            MESONET STATION FW1843 GREAT FALLS.

0517 PM     TSTM WND GST     10 SSE WHITLASH         48.78N 111.15W
07/21/2021  M40 MPH          LIBERTY            MT   MESONET

            MESONET STATION EW9495 HILL.

0604 PM     TSTM WND GST     3 NNW JOPLIN            48.59N 110.79W
07/21/2021  M40 MPH          LIBERTY            MT   MESONET

            MESONET STATION EW9056 JOPLIN.

0800 PM     TSTM WND GST     3 ENE BENCHLAND         47.09N 109.97W
07/21/2021  M40 MPH          JUDITH BASIN       MT   MESONET

            MESONET STATION MTM47 2.6 E BENCHLAND
            (MT-MESO).

&&
Special weather statement, Jul 21, 9:55 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Great Falls MT
955 PM MDT Wed Jul 21 2021

MTZ048-220430-
Southern Rocky Mountain Front-
955 PM MDT Wed Jul 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEWIS AND CLARK
AND WESTERN TETON COUNTIES...

At 954 PM MDT, a strong thunderstorm was located 15 miles northwest
of Augusta, or 28 miles southwest of Choteau, moving north at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Pishkun Reservoir.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Great Falls.

LAT...LON 4756 11256 4762 11281 4801 11266 4791 11228
TIME...MOT...LOC 0354Z 200DEG 27KT 4759 11269

Ludwig

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:01 PM MDTSpecial Weather StatementTFXBroadwater, Jefferson, Meagher29 min
Jul 21, 6:08 PM MDTSpecial Weather StatementTFXCascade22 min
Jul 21, 6:12 PM MDTSpecial Weather StatementTFXLiberty33 min
Jul 21, 6:32 PM MDTSpecial Weather StatementTFXBroadwater28 min
Jul 21, 6:35 PM MDTSpecial Weather StatementTFXCascade, Chouteau25 min
Jul 21, 6:41 PM MDTSpecial Weather StatementTFXTeton34 min
Jul 21, 6:55 PM MDTSpecial Weather StatementTFXCascade, Chouteau, Hill, Judith Basin, Liberty, Meagher35 min
Jul 21, 7:12 PM MDTSpecial Weather StatementTFXTeton33 min
Jul 21, 7:14 PM MDTSpecial Weather StatementTFXLewis and Clark31 min
Jul 21, 7:30 PM MDTSpecial Weather StatementTFXBlaine30 min
Jul 21, 7:34 PM MDTSpecial Weather StatementTFXChouteau26 min
Jul 21, 7:53 PM MDTSpecial Weather StatementTFXChouteau37 min
Jul 21, 7:56 PM MDTSevere Thunderstorm WarningTFXLewis and Clark34 min
Jul 21, 7:59 PM MDTSpecial Weather StatementTFXPondera31 min
Jul 21, 8:01 PM MDTSpecial Weather StatementTFXJudith Basin29 min
Jul 21, 8:03 PM MDTSpecial Weather StatementTFXBlaine27 min
Jul 21, 8:09 PM MDTSpecial Weather StatementTFXMadison36 min
Jul 21, 8:22 PM MDTSpecial Weather StatementTFXLewis and Clark23 min
Jul 21, 8:29 PM MDTSpecial Weather StatementTFXFergus31 min
Jul 21, 8:33 PM MDTSpecial Weather StatementTFXHill27 min
Jul 21, 8:34 PM MDTSpecial Weather StatementTFXTeton26 min
Jul 21, 8:36 PM MDTSpecial Weather StatementTFXBlaine24 min
Jul 21, 8:37 PM MDTSpecial Weather StatementTFXToole38 min
Jul 21, 8:45 PM MDTSpecial Weather StatementTFXMadison30 min
Jul 21, 8:54 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton36 min
Jul 21, 9:04 PM MDTSpecial Weather StatementTFXBlaine, Fergus, Hill26 min
Jul 21, 9:12 PM MDTSpecial Weather StatementTFXTeton33 min
Jul 21, 9:14 PM MDTSpecial Weather StatementTFXLiberty16 min
Jul 21, 9:36 PM MDTSpecial Weather StatementTFXBlaine, Fergus24 min
Jul 21, 9:44 PM MDTSpecial Weather StatementTFXGallatin, Madison31 min
Jul 21, 10:04 PM MDTSpecial Weather StatementTFXBlaine41 min
Jul 22, 1:34 PM MDTSpecial Weather StatementTFXMadison41 min
Jul 22, 2:01 PM MDTSpecial Weather StatementTFXGallatin29 min
Jul 22, 2:13 PM MDTSevere Thunderstorm WarningTFXGallatin32 min
Jul 22, 2:24 PM MDTSpecial Weather StatementTFXBeaverhead, Gallatin, Madison66 min
Jul 22, 3:04 PM MDTSpecial Weather StatementTFXBroadwater26 min
Jul 22, 3:27 PM MDTSpecial Weather StatementTFXFergus, Judith Basin48 min
Jul 22, 3:30 PM MDTSpecial Weather StatementTFXGallatin, Madison30 min
Jul 22, 3:32 PM MDTSpecial Weather StatementTFXGallatin, Madison28 min
Jul 22, 3:54 PM MDTSpecial Weather StatementTFXBroadwater, Meagher36 min
Jul 22, 4:06 PM MDTSpecial Weather StatementTFXGallatin39 min
Jul 22, 4:18 PM MDTSpecial Weather StatementTFXFergus42 min
Jul 22, 4:36 PM MDTSpecial Weather StatementTFXMeagher24 min
Jul 22, 4:40 PM MDTSpecial Weather StatementTFXGallatin35 min
Jul 22, 4:52 PM MDTSpecial Weather StatementTFXBlaine38 min
Jul 22, 5:35 PM MDTSpecial Weather StatementTFXMadison40 min
Jul 22, 5:36 PM MDTSpecial Weather StatementTFXJudith Basin24 min
Jul 22, 5:43 PM MDTSpecial Weather StatementTFXPetroleum17 min

Nearby

Special Weather Statements in Montana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.